# SDR DL76L080124

- Difficulty date: January 27, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 49,976 hours, 7,358 cycles
- Engine: Pwa PW4060
- Engine time: 68,738 hours, 10,375 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Missing
- Location: Nr 2 Engine
- Part time: 68,738 hours, 10,375 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE OP 5067 BORO, FOUND 1 TURBINE BLADE MISSING.  REPLACING ENGINE.
